# SDR REXA2014012600135

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 15,733 hours, 15,093 cycles
- Engine: Ge CF343B1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, B, A

## Discrepancy

AFTER TAKEOFF FROM CMH AT ABOUT 26000 FT, LT ENG OIL PRESS WARNING MESSAGE ILUMINATED.  OIL PRESS WAS FLUCTUATING BETWEEN 23 - 32 PSI, APPROXIMATELY 4 - 5 MIN LATER PRESS FELL BELOW 25 & STAYED IN THE RED.  COMPLETED QRH & SHUT DOWN LT ENG.  DIVERTING TO DTW DUE TO LT ENG OIL TEMP LOW & FLUCTUATING.  EMERGENCY HAS BEEN DECLARED, ENG WAS SHUT DOWN.  PERFORMED LT ENG RUN CHECK & OIL CONSUMPTION CHECK IAW AMM 71-00-00.  OPERATION & LEAK CHECKED GOOD, NO OIL ADDED.
